# SDR IPXA10558466

- Difficulty date: January 21, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 18,661 hours, 12,476 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 760
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, FCB STR 24R FRAME HAS DENT STA 760.  REPLACED FRAME SECTION IAW SRM 53-00-07-2R, AMM 25-50-04-4, SRM 51-40-02.
